advertisement
Question
Posted by: Nash | 2008/09/29

Triphasil Please help Doc

Hi Doc

Can you please tell me the side effects of using the triphasils I am having too much watery discharge towards the red coloured pills whan I am about to have my cycles , I went to my Gynae she told me that I have fibroids that needs to be removed but that i can do it anytime , Please tell , Is the discharge caused by the pills I am using or is it the fibroids in my womb? I would really appreciate your opinion

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The amount of discahreg varies at different stages of the cycle, whether you are on the Pill or not. It is not likely to be due to the fibroids.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2008/09/29

I used triphasil and did' nt have that much of a discharge

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement